# SDR AUS20021414

- Difficulty date: November 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 12039236003
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HYDRAULIC RESERVOIR RETURN LINE LOCATED IN THE RT NACELLE/FLAP BAY WAS FOUND CHAFED THROUGH BY AN ADJACENT ELECTRICAL LOOM PROTECTIVE CONDUIT. PERSONNEL/MAINTENANCE ERROR.
